2017
Том 69
№ 9

All Issues

Well-posedness of mixed problems for multidimensional hyperbolic equations with wave operator

Aldashev S. A.


Abstract

We establish the unique solvability and obtain the explicit expression for the classical solution of the mixed problem for multidimensional hyperbolic equations with wave operator.

Citation Example: Aldashev S. A. Well-posedness of mixed problems for multidimensional hyperbolic equations with wave operator // Ukr. Mat. Zh. - 2017. - 69, № 7. - pp. 992-999.